# SDR 2002F01124

- Difficulty date: December 18, 2002
- Submitted: December 26, 2002
- Operation: Air carrier
- Aircraft: N551TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32585
- Aircraft time: 4,228 hours, 1,575 cycles
- Engine: Rroyce RB211*
- Engine time: 1,892 hours, 581 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Indicator
- Condition: Fluctuates
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT NUMBER 538, DURING CRUISE, LEFT ENGINE INDICATOR FLUCTUATES, STANDBY ENGINE INDICATOR ALSO ABNORMAL.
